Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological methods in the theory of functions of a complex variable


Authors: Marston Morse and Maurice Heins
Journal: Bull. Amer. Math. Soc. 53 (1947), 1-14
DOI: https://doi.org/10.1090/S0002-9904-1947-08727-9
MathSciNet review: 0020129
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, Leipzig, 1931.
  • 2. C. Carathéodory, Conformal representation, London.
  • 3. Paul Montel, Leçons sur les familles normales de fonctions analytiques, Paris, 1927.
  • 4. M. Morse, The topology of pseudo-harmonic functions, Duke Math. J. vol. 13 (1946) pp. 21-42. MR 15626
  • 5. M. Morse and M. Heins, Topological methods in the theory of functions of a single complex variable: I. Deformation types of locally simple curves, Ann. of Math. vol. 46 (1945) pp. 600-624; II. Boundary values and integral characteristics of interior transformations and pseudo-harmonic functions, Ibid. pp. 625-666; III. Causal isomorphisms in the theory of pseudo-harmonic functions, Ibid. vol. 47 (1946) pp. 233-274.
  • 6. M. Morse and M. Heins, Deformation classes of meromorphic functions and their extensions to interior transformations, Acta Math. vol. 80 (1947). MR 20128
  • 7. T. Radó, Zur Theorie der mehrdeutigen konformen Abbildungen, Acta Univ. Szeged. vol. 1 (1922) pp. 55-64.
  • 8. S. Stoilow, Leçons sur les principes topologiques de la théorie des fonctions analytiques, Paris, 1938.
  • 9. S. Stoilow, Du caractère topologique d'un théorème sur les fonctions méromorphes, C. R. Acad. Sci. Paris vol. 190 (1930) pp. 251-253.
  • 10. H. Whitney, On regular curves in the plane, Compositio Mathematica (1937) pp. 276-284.
  • 11. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 7095


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08727-9

American Mathematical Society